GenCare Extra Strength Acetaminophen PM 500 mg (375 Tablets) | Ultimate Pain Relief & Sleep Support for Adults | Quick Acting & Non Habit Forming Headache Relief | Eases Aches & Joint Discomfort

GenCare Extra Strength Acetaminophen PM 500 mg (375 Tablets) | Ultimate Pain Relief & Sleep Support for Adults | Quick Acting & Non Habit Forming Headache Relief | Eases Aches & Joint Discomfort

Sale price  Rs. 2,289.00 Regular price Rs. 2,800.00
Skip to product information
GenCare Extra Strength Acetaminophen PM 500 mg (375 Tablets) | Ultimate Pain Relief & Sleep Support for Adults | Quick Acting & Non Habit Forming Headache Relief | Eases Aches & Joint Discomfort
1/7

GenCare Extra Strength Acetaminophen PM 500 mg (375 Tablets) | Ultimate Pain Relief & Sleep Support for Adults | Quick Acting & Non Habit Forming Headache Relief | Eases Aches & Joint Discomfort

In stock

₹2,289.00 ₹2,800.00 18% off
Inclusive of all taxes.

View store information

GenCare Extra Strength Acetaminophen PM 500 mg (375 Tablets) | Ultimate Pain Relief & Sleep Support for Adults | Quick Acting & Non Habit Forming Headache Relief | Eases Aches & Joint Discomfort

Payment methods
    Guaranteed Buyer Protection VERIFIED
    Item not as described? You're covered with a 100% full refund.

    Trusted by 10,000+ Customers
    Authentic products. Genuine quality. Happy customers.

    Direct From USA

    100% Sourced Import

    Authentic

    Guaranteed Quality

    30-Day Returns

    Easy Replacement

    Key Features:

    • PM PAIN RELIEF - Acetaminophen (generic Tylenol) is the fast acting pain reliever for people suffering from headaches, migraines, sore muscles, joint pain, inflammation, toothaches, menstrual cramps, back aches and common cold and flu symptoms. 1 pill contains 500 milligrams of Acetaminophen.
    • NIGHTTIME FORMULA - Our PM sleep aid formula contains 25 mg of Diphenhydramine to help you fall asleep faster and stay asleep longer. This non habit forming sleep aid and pain relief medication is helpful for people whose symptoms are keeping them up at night or causing restlessness or insomnia.
    • BULK SAVINGS BOTTLE - Enjoy always having PM formulated Acetaminophen at hand for you and your family. Each bulk value bottle contains 375 tablets which is great for families and busy households who need fast acting relief and want to save money by purchasing generic extra strength tablets in bulk.
    • EXTRA STRENGTH - The combination of 500 mg Acetaminophen and 25 mg of Diphenhydramine combine to give you fast acting aches and pain relief. Diphenhydramine sleep aid also acts as an antihistamine to reduce allergy symptoms and common cold symptoms like congestion and coughing itchy throat. Sleeping is essential to recovery and wellness.
    • NON-HABIT FORMING RELIEF – Safe for short-term use when taken as directed. Acetaminophen PM provides temporary help with sleeplessness and nighttime pain without the risk of dependency or the side effects linked to stronger sleep medication.

    FAQ

    You may also like